Solution of the state-dependent noise optimal control problem in terms of Lyapunov iterations

Zoran Gajic, Ricardo Losada

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


In this paper we present the solution to the algebraic Riccati-type equation of the state-dependent noise linear-quadratic optimal control problem in terms of algebraic Lyapunov iterations. By properly initializing the sequence of algebraic Lyapunov iterations we got monotonic convergence from above to the positive-definite stabilizing solution of the algebraic Riccati-type equation (the solution that represents the optimal solution to the corresponding optimal control problem). The proposed algorithm requires much less computational efforts than those previously used to solve the same problem.

Original languageEnglish (US)
Pages (from-to)951-954
Number of pages4
Issue number5
StatePublished - May 1999

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Cite this